# SDR SWAA074406

- Difficulty date: September 5, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 60,509 hours, 49,358 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6546958
- Condition: Corroded
- Location: Bs 492 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND CREASE BEAM WEB CORRODED AT BS 492, STR 17R.  REMOVED AND REPLACED CREASE BEAM WEB PER SRM.
